MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD IN LINE PRECISION VAVLE SG H; PRECISION VALVES WITH SG

INTEGRA LIFESCIENCES MANSFIELD IN LINE PRECISION VAVLE SG H; PRECISION VALVES WITH SG
Catalog Number 825465
Medical Device Problem Codes Use of Device Problem (1670); Illegible Information (4050)
Health Effect - Clinical Code Lethargy (2560)
Date of Event 03/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported: "a 5-year-old patient underwent shunt revision on (b)(6) 2024 for radiological and clinical shunt failure.Uneventful procedure and recovered well over the following days.Clinical deterioration on (b)(6) 2024 and scan demonstrated ventricles enlarged.Therefore, went for another shunt exploration which demonstrated a non-functioning valve which was a fixed high-pressure valve with antisiphon, as opposed to a fixed medium-low pressure valve with antisiphon.Therefore, the wrong valve was inserted in the first shunt revision and the patient required a further procedure to correct this." "there was nothing wrong with the implant, but the wrong implant was inserted.It is not felt to have been directly causative of this error, but the labelling on the packaging that identifies the type of shunt and its properties is in very small print." additional information: - which reference/type of valve was supposed to be implanted initially? "833283 medium -low pressure".- it was mentioned clinical deterioration on (b)(6) 2024 and scan demonstrated ventricles enlarged.What are the consequences/symptoms for patient health? "lethargy (in a patient with already reduced consciousness level compared to pre-tumour removal), possibly headaches." - can you please confirm that this clinical deterioration is directly caused by the fact that the wrong type of valve was implanted? "yes." - was another valve implanted instead? which reference? "(b)(4) high pressure with siphonguard." - what is the current status of the patient, after the revision? improved after the operation.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The precision valve was not returned for evaluation (is not available for return as per customer); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.However, based on additional information provided by the costumer, the root cause is due to the wrong product implanted (human error).If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
IN LINE PRECISION VAVLE SG H
Common Device Name
PRECISION VALVES WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22978141
Report Number3013886523-2025-00239
Device Sequence Number15810015
Product Code JXG
UDI-Device Identifier10381780535201
UDI-Public(01)10381780535201(17)280531(10)7267572
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number825465
Device Lot Number7267572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexUnknown